Alert archive / Pennsylvania / Special Weather Statements in 2013

Special Weather Statement, NWS State College, PA

April 24, 20136 counties in Pennsylvania

NWS State College, PA issued this special weather statement at Apr 24, 2013, 8:21 PM EDT for 6 counties in Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2013, 8:21 PM EDT (00:21 UTC)
Expired
Apr 24, 2013, 9:15 PM EDT
In force
54 min
Issued by
NWS State College, PA

Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Snyder County, PA, Tioga County, PA, Union County, PA

The radar

The State College radar (KCCX), 90 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2013-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2013-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WWUS81 KCTP 250021
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT WED APR 24 2013

PAZ006-012-018-019-026-027-037-041-045-046-049-050-250115-
HUNTINGDON PA-MIFFLIN PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
821 PM EDT WED APR 24 2013

...SHOWERS WITH STRONG WESTERLY WIND GUSTS WILL AFFECT EASTERN 
CENTRE...EASTERN CLINTON...LYCOMING...NORTHEASTERN HUNTINGDON... 
NORTHEASTERN MIFFLIN...SOUTHEASTERN POTTER...TIOGA...UNION AND 
WESTERN SNYDER COUNTIES...

AT 816 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
LAWRENCEVILLE TO SKI SAWMILL SKI AREA TO MILL HALL TO TUSSEY MOUNTAIN
SKI AREA...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS...AND FOR UP TO 
30 MINUTES IN THEIR WAKE. THESE SHOWERS WILL AFFECT MCELHATTAN... 
TROUT RUN...MCCALL DAM STATE PARK...MONTOURSVILLE AND NEW BERLIN.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...PENNSYLVANIA MILITARY MUSEUM...SKI SAWMILL SKI AREA...
TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY...LOCK HAVEN
UNIVERSITY AND MANSFIELD UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 151 AND 209...I-99 BETWEEN MILE MARKERS 67
AND 85...I-180 BETWEEN MILE MARKERS 16 AND 29.

LAT...LON 4161 7687 4159 7682 4149 7678 4117 7682
      4114 7690 4106 7687 4072 7705 4064 7809
      4142 7767 4200 7759 4200 7693

$$

FORECASTER: LAMBERT/RADZANOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Apr 24, 7:15 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 24, 7:15 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
715 PM EDT WED APR 24 2013

.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS THE REGION THROUGH EARLY
TONIGHT...BRINGING A FEW ADDITIONAL SHOWERS TO MOST LOCATIONS.
BEHIND THIS FRONT TEMPERATURES WILL QUICKLY FALL WITH GUSTY
NORTHWEST WINDS. THURSDAY WILL BE COOL WITH SCATTERED RAIN AND A FEW
SNOW SHOWERS OVER THE NORTHWEST MOUNTAINS. DRY WEATHER WITH A SLOW
WARMING TREND WILL BEGIN ON FRIDAY AND CONTINUE THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WELL-DEFINED...SHARP COLD FRONT EXTENDED FROM NEAR KELZ...SOUTH TO
KFIG AND KJST AT 23Z. A 5-10 MILES WIDE BAND OF GUSTY SHOWERS
ACCOMPANIED THE CFROPA...FOLLOWED BY A QUICK 10-15F DROP IN TEMPS
WITHIN AN HOUR OF ITS PASSAGE. THIS FRONT WILL MARCH STEADILY EAST
ACROSS THE CENTRAL MTNS EARLY THIS EVENING AT 30-35 KTS AND MOVE
THROUGH THE SUSQ VALLEY BETWEEN 0130Z AND 03Z THUR.

EARLIER LINE OF STRONG TSRA /WITH A FEW LOCALIZED SVR TSRA/BOWING
LINE SEGMENTS AND DAMAGING WIND GUSTS/ HAS WEAKENED DRAMATICALLY AS
IT APPROACHED THE MORE STABLE LLVL AIR ACROSS THE SUSQ VALLEY.
STILL...SHOWERS WILL BE ABLE TO MIX DOWN SOME GUSTS UP TO 35 KTS
ACROSS THE LOWER SUSQ VALLEY AND ECENT MTNS OVER THE NEXT HOUR.

SHOWERS TRAILING THE CFRONT ACROSS LAKE ERIE AND NWRN PENN WILL
LIKELY MIX WITH THEN CHANGE AS SOME SNOW SHOWERS ACROSS THE WRN AND
NRN MTNS EARLY TONIGHT AS TEMPS FALL THROUGH THE 30S AFTER DUSK.

LOOK FOR TEMPERATURES TO QUICKLY DROP INTO THE 40S LATER THIS
EVENING FROM WEST TO EAST ACROSS THE CENTRAL MTNS AND SUSQ VALLEY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
POST FRONTAL NORTHWEST WINDS AND CAA WILL MAKE FOR A COOL DAY WITH
BELOW AVERAGE TEMPERATURES ACROSS THE REGION. SHOWERS WILL FORM
ACROSS THE NW MOUNTAINS IN THE AFTERNOON AND THE HIGHER ELEVATIONS
WILL SEE GRAUPEL OR SNOW FALL WITH SOME OF THE HEAVIER CELLS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
BROAD CYCLONIC FLOW OVER MUCH OF NORTH AMERICA WILL BEGIN
TRANSITIONING INTO A ZONAL FLOW PATTERN AT THE START OF THE LONG
TERM PERIOD. THE UPPER FLOW PATTERN IS THEN FORECAST TO BEGIN
RE-AMPLIFYING BY LATE IN THE WEEKEND WITH A LONGWAVE RIDGE BUILDING
ALONG THE APPALACHIANS...DOWNSTREAM OF UPPER TROFFING DEVELOPING
ALONG THE NORTHERN AND CENTRAL ROCKIES.

THIS UPPER FLOW PATTERN WILL SUPPORT AN ELONGATED SFC HIGH FROM THE
CANADIAN MARITIMES SOUTHWARD INTO THE CAROLINAS THROUGH THE LONG
TERM PERIOD. THIS WILL PROVIDE NEAR TO SLIGHTLY BELOW NORMAL TEMPS
DEPENDING ON DAILY CLOUD COVER....AND NEAR TO SLIGHTLY ABOVE NORMAL
TEMPS ALONG WITH LITTLE TO IF ANY PRECIPITATION THROUGH THE PERIOD.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
STRONG COLD FRONT PUSHING EAST ACROSS THE ALLEGHENIES EARLY THIS
EVENING ACCOMPANIED BY AN EXTENSIVE /ALBEIT NARROW/ LINE OF SHRA
WITH BRIEF MVFR CIGS/VSBYS AND WESTERLY WIND GUSTS OF 30-35 KTS.

BEHIND THE FRONT EXPECT DETERIORATING CONDS AS COLD AIR RUSHES IN.
EXPECT QUICK WINDS SHIFTS TO NW AS FRONT CROSSES JST...THEN AOO AND
UNV IN THE NEXT HOUR. WIDESPREAD SHOWERS OF RAIN /MIXING WITH OR
CHANGING TO SNOW SHOWERS/ AND LOW CIGS WILL LEAD TO IFR CONDS ACROSS
THE NW THROUGH THE EVENING HOURS.

LINE OF WEAK CONVECTION IS ABOUT TO EXIT SOUTHEASTERN PARTS OF
CWA. EXPECT MVFR TO LOCALIZED IFR VSBYS IN SHRA/ISOLD TSRA...WITH
LOW- END VFR TO MVFR CIGS.

NORTHWESTERLY FLOW BEHIND THE FRONT WILL CONTINUES INTO THURSDAY.
EXPECT MVFR CIGS TO LINGER ACRS WRN TAF SITES /BFD AND JST/...WITH
VFR CONDS PREVAILING E OF THE ALLEGHENY FRONT.

A STRETCH OF RELATIVELY QUIET WEATHER IS EXPECTED FOR THE END OF
THE WEEK INTO NEXT WEEK.

.OUTLOOK...

THU...SCT -SHRA/MVFR CIGS WEST. VFR ELSEWHERE.
FRI-MON...GENERALLY VFR. NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROSS/LAMBERT
NEAR TERM...ROSS/LAMBERT
SHORT TERM...ROSS
LONG TERM...DEVOIR/GARTNER
AVIATION...GARTNER/LAMBERT
Hazardous weather outlook, Apr 24, 7:56 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
756 PM EDT WED APR 24 2013

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-260000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
756 PM EDT WED APR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RXR

In the hours before

Special weather statement, Apr 24, 5:12 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT WED APR 24 2013

PAZ037-041-042-045-046-053-242215-
COLUMBIA PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
512 PM EDT WED APR 24 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...
NORTHWESTERN COLUMBIA...SOUTHEASTERN CLINTON...SOUTHEASTERN TIOGA AND
SULLIVAN COUNTIES THROUGH 615 PM EDT...

AT 509 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RALSTON TO SALLADASBURG TO CARROLL...MOVING EAST AT 50 MPH.

WESTERLY WIND GUSTS BETWEEN 40 AND 50 MPH ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT WILLIAMSPORT...MONTOURSVILLE...
PICTURE ROCKS...LAIRDSVILLE...BIGGERTOWN AND RICKETTS GLEN STATE
PARK.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4131 7631 4120 7632 4114 7664 4118 7680
      4116 7688 4114 7690 4115 7696 4109 7698
      4105 7735 4160 7704 4162 7688 4160 7685
      4154 7621

FORECASTER: LAMBERT
Local storm report, Apr 24, 5:15 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT WED APR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
04/24/2013                   CAMBRIA            PA   911 CALL CENTER

            WIRES REPORTED DOWN IN THE CITY OF JOHNSTOWN.

0445 PM     TSTM WND DMG     ALEXANDRIA              40.56N  78.10W
04/24/2013                   HUNTINGDON         PA   911 CALL CENTER

            TREES REPORTED DOWN ON OLD ROUTE 22 IN PORTER TWP.

0451 PM     TSTM WND DMG     HUNTINGDON              40.50N  78.01W
04/24/2013                   HUNTINGDON         PA   911 CALL CENTER

            TREED REPORTED DOWN ON COLD SRPINGS ROAD.

&&

EVENT NUMBER CTP1300045 CTP1300047 CTP1300046

EVANEGO
Special weather statement, Apr 24, 5:32 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT WED APR 24 2013

PAZ019-028-045-046-049>053-056>059-063-242230-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
532 PM EDT WED APR 24 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JUNIATA...
COLUMBIA...DAUPHIN...EAST CENTRAL CENTRE...LEBANON...MONTOUR...
NORTHERN CUMBERLAND...NORTHUMBERLAND...PERRY...SNYDER...SOUTH CENTRAL
LYCOMING...SOUTHEASTERN CLINTON...UNION AND WESTERN SCHUYLKILL
COUNTIES...

AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CARROLL TO MCALISTERVILLE TO BLAIN...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT ELIMSPORT...MCEWENSVILLE...EXCHANGE...JERSEYTOWN...
ORANGEVILLE AND FREDERICKSBURG.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE HERSHEY PARK...KNOEBELS...
CITY ISLAND...BUCKNELL...BLOOMSBURG UNIVERSITY...PENN STATE COLLEGE
OF MEDICINE AND PENN STATE SCHUYLKILL.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 188 AND
247...I-81 BETWEEN MILE MARKERS 52 AND 131...I-83 BETWEEN MILE
MARKERS 41 AND 50...I-180 BETWEEN MILE MARKERS 1 AND 7...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 15...
ROUTE 22...ROUTE 209...ROUTE 322...ROUTE 322/22...ROUTE 422...ROUTE
522...STATE ROAD 45...STATE ROAD 61...STATE ROAD 501.

LAT...LON 4060 7615 4052 7621 4049 7643 4040 7629
      4024 7639 4023 7645 4023 7761 4061 7737
      4067 7736 4069 7730 4070 7735 4115 7724
      4115 7623 4096 7621 4091 7608

FORECASTER: RHG/BL
Local storm report, Apr 24, 5:43 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT WED APR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
04/24/2013                   CAMBRIA            PA   911 CALL CENTER

            WIRES REPORTED DOWN IN THE CITY OF JOHNSTOWN.

0445 PM     TSTM WND DMG     ALEXANDRIA              40.56N  78.10W
04/24/2013                   HUNTINGDON         PA   911 CALL CENTER

            TREES REPORTED DOWN ON OLD ROUTE 22 IN PORTER TWP.

0451 PM     TSTM WND DMG     HUNTINGDON              40.50N  78.01W
04/24/2013                   HUNTINGDON         PA   911 CALL CENTER

            TREED REPORTED DOWN ON COLD SRPINGS ROAD.

0530 PM     TSTM WND DMG     MERCERSBURG             39.83N  77.90W
04/24/2013                   FRANKLIN           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON MAIN ST.

0540 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
04/24/2013                   FRANKLIN           PA   911 CALL CENTER

            TREES REPORTED DOWN.

&&

EVENT NUMBER CTP1300045 CTP1300047 CTP1300046 CTP1300048 CTP1300049

EVANEGO
Special weather statement, Apr 24, 6:11 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT WED APR 24 2013

PAZ036-056-057-059-063>066-242245-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA-LEBANON PA-
PERRY PA-YORK PA-
611 PM EDT WED APR 24 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT ADAMS...CUMBERLAND...
EASTERN FRANKLIN...NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN...
SOUTHERN LEBANON...SOUTHERN PERRY AND YORK COUNTIES...

AT 607 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
VALLEY GREEN TO WELLSVILLE TO BIGLERVILLE TO 10 MILES SOUTHEAST OF
SMITHSBURG...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT CAMPBELLTOWN...LEBANON...RICHLAND AND MAYTOWN.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE HARRISBURG INTERNATIONAL
AIRPORT...HERSHEY PARK...GETTYSBURG NATIONAL MILITARY PARK AND CITY
ISLAND.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 195 AND 281...I-81 BETWEEN
MILE MARKERS 7 AND 75...I-83 BETWEEN MILE MARKERS 3 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE
322...ROUTE 322/22...ROUTE 422...STATE ROAD 94...STATE ROAD 97...
STATE ROAD 501.

LAT...LON 3998 7781 4023 7767 4039 7626 4030 7612
      3991 7639 3971 7675 3972 7766

FORECASTER: EVANEGO
Special weather statement, Apr 24, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT WED APR 24 2013

PAZ006-012-018-019-026-027-037-041-045-046-049-050-250115-
HUNTINGDON PA-MIFFLIN PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
821 PM EDT WED APR 24 2013

...SHOWERS WITH STRONG WESTERLY WIND GUSTS WILL AFFECT EASTERN
CENTRE...EASTERN CLINTON...LYCOMING...NORTHEASTERN HUNTINGDON...
NORTHEASTERN MIFFLIN...SOUTHEASTERN POTTER...TIOGA...UNION AND
WESTERN SNYDER COUNTIES...

AT 816 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
LAWRENCEVILLE TO SKI SAWMILL SKI AREA TO MILL HALL TO TUSSEY MOUNTAIN
SKI AREA...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS...AND FOR UP TO
30 MINUTES IN THEIR WAKE. THESE SHOWERS WILL AFFECT MCELHATTAN...
TROUT RUN...MCCALL DAM STATE PARK...MONTOURSVILLE AND NEW BERLIN.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...PENNSYLVANIA MILITARY MUSEUM...SKI SAWMILL SKI AREA...
TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY...LOCK HAVEN
UNIVERSITY AND MANSFIELD UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 151 AND 209...I-99 BETWEEN MILE MARKERS 67
AND 85...I-180 BETWEEN MILE MARKERS 16 AND 29.

LAT...LON 4161 7687 4159 7682 4149 7678 4117 7682
      4114 7690 4106 7687 4072 7705 4064 7809
      4142 7767 4200 7759 4200 7693

FORECASTER: LAMBERT/RADZANOWSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:25 PM EDTSpecial Weather StatementCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more65 min
Apr 24, 8:27 PM EDTSpecial Weather StatementCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more63 min
Apr 24, 9:04 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Snyder, Sullivan, Union71 min
Apr 24, 9:38 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Schuylkill67 min

Nearby

Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.